Heuristics for replenishment with linear decreasing demand

Zhao, G Q and Yang, J and Rand, G K (2001) Heuristics for replenishment with linear decreasing demand. International Journal of Production Economics, 69 (3). pp. 339-345. ISSN 0925-5273

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Production Economics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43620
Deposited By:
Deposited On:
11 Jul 2011 18:02
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jan 2020 03:01